MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 14F X 28CM SPLIT STREAM

MEDICAL COMPONENTS, INC. 14F X 28CM SPLIT STREAM
Model Number SST28
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
When preparing to initiate treatment, nurse managed patient's catheter and found the part "a" lumen slipped out from the catheter of connection site.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation.One photograph was provided showing the arterial extension adapter with collar attached.The photograph is insufficient to confirm the complaint or evaluate the device.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.Without an evaluation of the device a root cause cannot be determined.The instructions for use (ifu) contains the following warnings and precautions: compression ring must be fully seated.Assembly threads must be fully engaged.A gentle tug will assure proper assembly.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
14F X 28CM SPLIT STREAM
Common Device Name
SPLIT STREAM
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key19358874
Report Number2518902-2024-00041
Device Sequence Number17727888
Product Code MSD
UDI-Device Identifier00884908050042
UDI-Public00884908050042
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/18/2025
Device Model NumberSST28
Device Catalogue NumberSST28
Device Lot NumberMQTZ370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight63 KG